MathSciNet Relay Station
MathSciNet bibliographic data
MR870911 53C20
Margerin, Christophe Un théorème optimal pour le pincement faible en dimension $4$. (French) [An optimal theorem for a weakly pinched $4$-manifold] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 17, 877–880.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement